# SDR DALA2019070804120

- Difficulty date: July 8, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 42,782 hours, 21,837 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A/C 3171 CLOSED LOG 5492695 FLT/CHK 0524. AISLE PATH EMERGENCY LIGHTING AT ROWS 16 AND 17 FED ARE INOP. FOUND BROKEN WIRE UNDER SEAT 16FED, REPAIRED IAW ESPM 20-43.
